# SDR AALA201608199001

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 27,659 hours, 9,603 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: HTE200066
- Part serial: 02135061
- Condition: Blown
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFER FAULT FOR NR 2 ACTUATOR INDICATES EMPTY & NR 1 ACTUATOR REFLECTS  5100 POUINDS.  MAINTENANCE REPLACED 5QH1 ACT INLET VALVE ACTUATOR AND 14QH RELAY AND 18QH RELAY PER AMM 28-28-54.  (SEE ALSO AALA201611049005 AND AALA201611049006).
